Translator Disclaimer
2010 Commensurability classes containing three knot complements
Neil Hoffman
Algebr. Geom. Topol. 10(2): 663-677 (2010). DOI: 10.2140/agt.2010.10.663

Abstract

This paper exhibits an infinite family of hyperbolic knot complements that have three knot complements in their respective commensurability classes.

Citation

Download Citation

Neil Hoffman. "Commensurability classes containing three knot complements." Algebr. Geom. Topol. 10 (2) 663 - 677, 2010. https://doi.org/10.2140/agt.2010.10.663

Information

Received: 16 May 2009; Revised: 17 September 2009; Accepted: 1 February 2010; Published: 2010
First available in Project Euclid: 19 December 2017

zbMATH: 1188.57001
MathSciNet: MR2606796
Digital Object Identifier: 10.2140/agt.2010.10.663

Subjects:
Primary: 57M10, 57M25

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.10 • No. 2 • 2010
MSP
Back to Top